Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Computer Simulation of Random Sphere Packing in an Arbitrarily Shaped Container

    S.X. Li1, L. Zhao1, Y.W. Liu2

    CMC-Computers, Materials & Continua, Vol.7, No.2, pp. 109-118, 2008, DOI:10.3970/cmc.2008.007.109

    Abstract Most simulations of random sphere packing concern a cubic or cylindric container with periodic boundary, containers of other shapes are rarely studied. In this paper, a new relaxation algorithm with pre-expanding procedure for random sphere packing in an arbitrarily shaped container is presented. Boundaries of the container are simulated by overlapping spheres which covers the boundary surface of the container. We find 0.4~0.6 of the overlap rate is a proper value for boundary spheres. The algorithm begins with a random distribution of small internal spheres. Then the expansion and relaxation procedures are performed alternately to increase the packing density. The… More >

Displaying 1-10 on page 1 of 1. Per Page